Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Antontsev, S; Chipot, M (2008). Anisotropic equations: uniqueness and existence results. Differential and Integral Equations, 21(5-6):401-419.

Full text not available from this repository.


Citations

Downloads

0 downloads since deposited on 11 Feb 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2008
Deposited On:11 Feb 2009 14:37
Last Modified:27 Nov 2013 18:27
Publisher:Khayyam
ISSN:0893-4983
Related URLs:http://www.aftabi.com/DIE/die.html

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page